Title of article :
Approximation by shape preserving interpolation splines Original Research Article
Author/Authors :
A. Kouibia، نويسنده , , M. Pasadas، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
18
From page :
271
To page :
288
Abstract :
In this paper we present a shape preserving method of interpolation for scattered data defined in the form of some constraints such as convexity, monotonicity and positivity. We define a k-convex interpolation spline function in a Sobolev space, by minimizing a semi-norm of order k+1, and we discretize it in the space of piecewise polynomial spline functions. The shape preserving condition that we consider here is the positivity of the derivative function of order k. We present an algorithm to compute the resulting function and we show its convergence. Some convergence theorems are established. The error is of order View the MathML source, where N is the number of the Lagrangian data. Finally, we analyze some numerical and graphical examples.
Journal title :
Applied Numerical Mathematics
Serial Year :
2001
Journal title :
Applied Numerical Mathematics
Record number :
943158
Link To Document :
بازگشت